# SDR ASAA2024021247841

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 42,013 hours, 13,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TAKE OFF AND FOR 1 MINUTE AFTER T/O THEEMERGENCY LIGHTS AT THE R1 DOOR AND A/C RIGHT SIDE FIRST CLASS CABIN CAME ON. NO ABNORMAL FLIGHT DECK INDICATIONS. GROUNDED - YES. REF TSR715602 FOR REPLACEMENT OF PWR SUPPLY AND BATTERY.
